MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.405S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 04.038.405s.Lot number: h477539.Part manufacture date: 20 november 2017.Manufacturing location: (b)(4).Part expiration date: 31 october 2027.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 105mm was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of (b)(4) pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent the removal of a protruding proximal femoral nailing system (tfna) fenestrated helical blade.It was revised to a shorter screw implant.The patient was okay.(b)(4) captures the post op event the removal of protruding proximal femoral nailing system (tfna) fenestrated helical blade and (b)(4) captures the intra op event wherein during revision surgery the screw inserter was not functioning properly due to damaged threads.Concomitant devices reported: unknown (tfna) nail (part# unknown, lot# unknown, quantity 1), unknown locking screw (part# unknown, lot# unknown, quantity 1).This report is for 1 tfna fenestrated helical blade 105mm - sterile.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 105MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10339949
Report Number2939274-2020-03325
Device Sequence Number3748751
Product Code KTT
UDI-Device Identifier10886982099310
UDI-Public10886982099310
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.405S
Device Catalogue Number04.038.405S
Device Lot NumberH477539
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;